All Categories
    Filters
    Preferences
    Search
    Service Provider: Ad Pharmacy

    PANADOL COLD & FLU VAPOUR RELEASE + DECONGESTANT - 600 MG, 10 MG / POWDER FOR ORAL SOLUTION / 10 SACHETS

    AED 19.00
    AED 20.50
    Paracetamol (Acetaminophen),Phenylephrine Hydrochloride
    Delivery date: 1-3 Hours

    Panadol Cold + Flu Vapour Release + Decongestant

    Panadol Cold + Flu Vapour Release + Decongestant is recommended for relief of common cold symptoms including headache, sore throat, nasal congestion and sinusitis, and their associated body pain, aches and fever.

    Its also recommended for relief of sinusitis symptoms such as sinus headache, pain and nasal congestion.

    What does it relieve?

    Panadol Cold + Flu Vapour Release + Decongestant can be used for:

    • Blocked and runny nose
    • Sore throat
    • Headache and body ache
    • Fever

    What's the format?

    Powder Sachets

    What are its features?

    Hot Lemon powdered drink

    Other features:
    Non Drowsy

    What are the ingredients?

    Each sachet contains:

    • Paracetamol = 600 mg
    • Phenylephrine = 10mg

    How To Use

    Empty the contents of the sachet into a cup and half fill with very hot water. Stir well. Add cold water as necessary.

    Dosage

    Age

    Adults + children aged 12 years and older

    Tablets

    One sachet to be taken every 4-6 hours as required.

    How Often

    • One sachet to be taken every 4-6 hours as required.
    • Do not exceed 6 sachets per 24 hours
    • Do not take longer than 7 days without asking your doctor

    DISCLAIMER

    • Do not use if you have known or previous history of hypersensitivity to paracetamol, phenylephrine,ascorbic acid or any other ingredient in this product
    • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
    • Do not be used with other paracetamol-containing products, decongestants, or cough and flu medicines.
    Seek medical advice before taking this product if:
    • You have Hypertension, Cardiovascular Disease, Diabetes, Hyperthyroidism, Angle closure glaucoma,Phaeochromocytoma, An enlargement of the prostate gland,Occlusive vascular disease (e.g. Raynaud’s Phenomenon),Liver and kidney impairment, glutathione depleted states such as sepsis
    • You are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
    • This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)
    • If symptoms persist, consult a doctor
    • Keep out of sight and reach of children.

    Write your own review
    • Product can be reviewed only after purchasing it
    *
    *
    • Bad
    • Excellent
    *
    *
    *
    *

    Panadol Cold + Flu Vapour Release + Decongestant

    Panadol Cold + Flu Vapour Release + Decongestant is recommended for relief of common cold symptoms including headache, sore throat, nasal congestion and sinusitis, and their associated body pain, aches and fever.

    Its also recommended for relief of sinusitis symptoms such as sinus headache, pain and nasal congestion.

    What does it relieve?

    Panadol Cold + Flu Vapour Release + Decongestant can be used for:

    • Blocked and runny nose
    • Sore throat
    • Headache and body ache
    • Fever

    What's the format?

    Powder Sachets

    What are its features?

    Hot Lemon powdered drink

    Other features:
    Non Drowsy

    What are the ingredients?

    Each sachet contains:

    • Paracetamol = 600 mg
    • Phenylephrine = 10mg

    How To Use

    Empty the contents of the sachet into a cup and half fill with very hot water. Stir well. Add cold water as necessary.

    Dosage

    Age

    Adults + children aged 12 years and older

    Tablets

    One sachet to be taken every 4-6 hours as required.

    How Often

    • One sachet to be taken every 4-6 hours as required.
    • Do not exceed 6 sachets per 24 hours
    • Do not take longer than 7 days without asking your doctor

    DISCLAIMER

    • Do not use if you have known or previous history of hypersensitivity to paracetamol, phenylephrine,ascorbic acid or any other ingredient in this product
    • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
    • Do not be used with other paracetamol-containing products, decongestants, or cough and flu medicines.
    Seek medical advice before taking this product if:
    • You have Hypertension, Cardiovascular Disease, Diabetes, Hyperthyroidism, Angle closure glaucoma,Phaeochromocytoma, An enlargement of the prostate gland,Occlusive vascular disease (e.g. Raynaud’s Phenomenon),Liver and kidney impairment, glutathione depleted states such as sepsis
    • You are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
    • This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)
    • If symptoms persist, consult a doctor
    • Keep out of sight and reach of children.

    Customers who bought this item also bought

    SINECOD- 1.5 MG/ML / SYRUP / 200ML BOTTLE

    AED 24.00 AED 25.00
    Butamirate Dihydrogen Citrate

    OTRIVIN MENTHOL 1 MG/ML/LIQUID FOR NASAL SPRAY/10ML METERED DOSE SPRAY BOTTLE

    AED 21.00 AED 22.50
    Xylometazoline Hydrochloride